# SDR DL764060616

- Difficulty date: July 29, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29696
- Aircraft time: 19,774 hours, 7,052 cycles
- Engine: Ge CF680C2*
- Engine time: 18,284 hours, 6,068 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 8113903
- Part serial: 99041211
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG START VLV WILL NOT OPEN.  DEFERRED PER MEL 80-00-02, REPLACED NR 1 ENG START VLV, LEAK CHECK OK.  OPS CHECKS OK.
